MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER ORA SYSTEM WITH VERIFEYE MESSAGING, CART; ABERROMETER, OPHTHALMIC

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER ORA SYSTEM WITH VERIFEYE MESSAGING, CART; ABERROMETER, OPHTHALMIC
Catalog Number 8065753093
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported a patient issues with the device not offering readings.
 
Additional Manufacturer Narrative
A system manufacturing device history record (dhr) review was performed, prior to product release to ensure that the product was manufactured in compliance with the device master record.A review for complaints reported against this lot/batch/serial number was performed.No similar complaints were reported for the product lot/batch/serial under investigation.The company service representative, examined the system.And was unable to confirm or replicate the reported event.Based on the assessment, the product met release criteria.The root cause cannot be determined conclusively.The manufacturer internal reference number is: (b)(4).

Brand Name
ORA SYSTEM WITH VERIFEYE MESSAGING, CART
Common Device Name
ABERROMETER, OPHTHALMIC
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key13569841
Report Number2028159-2022-00220
Device Sequence Number14968076
Product Code NCF
UDI-Device Identifier00380657530939
UDI-Public00380657530939
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065753093
Device Lot Number13T5WL
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer05/05/2022
Initial Report FDA Received Date02/21/2022
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown